# SDR 95ZZZX1198

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5064C
- Make and model: Piper PA-23-250
- Aircraft serial: 277405376
- System (JASC): 2140 · Heating System
- Part: Elbow
- Part number: 460681
- Condition: Cracked
- Location: Heater Shut Off
- Part time: 4,050 hours
- Stage of operation: IN
- Nature of condition: B, K
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINT OF FUEL SMELL IN COCKPIT.  REMOVAL OF FUEL SYSTEM CONTROL BOX FOUND HEATER SHUT OFF VALVE ELBOW CRACKED.  SUSPECT POSSIBLY CAUSED BY FREEZING WATER.
